The Michigan Mathematical Journal

Almost sufficiently large Seifert fiber spaces.

Wolfgang Heil

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 20, Issue 3 (1973), 217-223.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001101

Digital Object Identifier
doi:10.1307/mmj/1029001101

Mathematical Reviews number (MathSciNet)
MR0377891

Zentralblatt MATH identifier
0267.57001

Subjects
Primary: 57A10

Citation

Heil, Wolfgang. Almost sufficiently large Seifert fiber spaces. Michigan Math. J. 20 (1973), no. 3, 217--223. doi:10.1307/mmj/1029001101. https://projecteuclid.org/euclid.mmj/1029001101


Export citation